# SDR CALA2014031700321

- Difficulty date: March 14, 2014
- Submitted: March 17, 2014
- Operation: Air carrier
- Aircraft: N17233
- Make and model: Boeing 737824
- Aircraft serial: 28943
- Aircraft time: 47,567 hours, 16,760 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 143A7501
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT LT TRANSITIONAL PANEL HAS CORROSION BETWEEN STATION 500D & 500I.  INSTALLED NEW FWD CARGO COMPARTMENT LT TRANSITIONAL PANEL BETWEEN STATION 500 TO 500I.
